MathSciNet Relay Station
MathSciNet bibliographic data
MR154437 (27 #4385) 65.67 (65.68)
Morimoto, Hirofumi Stability in the wave equation coupled with heat flow. Numer. Math. 4 1962 136–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement